# SDR ASAA2021110836555

- Difficulty date: November 8, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 22,757 hours, 7,260 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 13496
- Condition: Failed
- Location: Left Ecs Bay
- Part time: 39,685 hours, 12,239 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START RECALL, LEFT PACK ILLUMINATED, RESETS WITH M.C. RESET. GROUNDED - YES. ACCOMPLISHED BITE CK & FOUND TCV FAILED REMOVED & REPLACED L/H PACK TCV REF B737-900 AMM 21-51-10 OPS & LK CK GOOD.  REACCOMP BITE CK NO FAULTS FOUND.
